Fenchel-Lagrange duality for DC infinite programs with inequality constraints

Gang Li 0010, Yinghong Xu, Zhenhua Qin. Fenchel-Lagrange duality for DC infinite programs with inequality constraints. J. Computational Applied Mathematics, 391:113426, 2021. [doi]

@article{LiXQ21-0,
  title = {Fenchel-Lagrange duality for DC infinite programs with inequality constraints},
  author = {Gang Li 0010 and Yinghong Xu and Zhenhua Qin},
  year = {2021},
  doi = {10.1016/j.cam.2021.113426},
  url = {https://doi.org/10.1016/j.cam.2021.113426},
  researchr = {https://researchr.org/publication/LiXQ21-0},
  cites = {0},
  citedby = {0},
  journal = {J. Computational Applied Mathematics},
  volume = {391},
  pages = {113426},
}